# SDR AALA201704279030

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 60,411 hours, 22,481 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AIRFRAME VIBRATION DURING CLIMB AT 330KTS- FL220. SLOWING TO 300KTS STOPPED VIBRATION. MAINTENANCE FOUND  EXCESSIVE WEAR ON RIGHT HAND NOSE LANDING GEAR AFT DOOR HINGE FITTINGS. REPLACED AFT DOOR HINGE FITTINGS PER AMM 32-22-13. (SEE ALSO AALA201704279009).
